# SDR DALA1021183274

- Difficulty date: September 5, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N374NW
- Make and model: Airbus A320-212
- Aircraft serial: 1646
- Aircraft time: 26,570 hours, 11,917 cycles
- Engine: Ge CFM56*
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK FOUND FWD CARGO FLOOR PANEL 131AF WITH SEVERAL SCREWS PULLED THROUGH. REPLACED FLOOR PANEL IAW SRM 53-22-14 PAGE 401.
